Thursday, June 16, 2011

Creative Space June 16, 2011

So I did decide to do the Eagle in coloured pencil (or colored pencil, depending on where you are :p). I am going to try and not use any greys on this bird, stick to blues and purples to make up the greys that are needed. Of course I might just end up breaking down, getting sick of all the layering and pull out my greys :p


For more creative space, head over here :)

On the health front, went to the neurologist yesterday. Said I probably am not having a relapse, its just the side effects of the meds coming out of my system, so back on the meds I go and hope they don't make me really drowsy. She did give me some medication that might stop my leg from jerking at random times keeping me up at night. This shouldn't make me drowsy, but if it doesn't work I have to try another one that more than likely will make me drowsy. I really don't want to take anything that will make me any more tired than I am since I will be going back to college in the fall, don't want to fall asleep in the darkroom :p

I know a lot of the meds I am on help with the MS, but you get so tired of taking so many a day. I do take them, its just seems like such a chore. And taking the Rebif injections gives me some pretty lovely coloured bruises, but the joys of having a bleeding disorder as well :/

I've said it before and I will probably say it again; With all these health issues if I was a horse, I'd be glue right now :p

5 comments:

Serena said...

That's how I've been feeling with all my health issues right now. I do hope the changes will help.

I'll look forward to seeing this piece finished. :)

Artoholic said...

Looking good that Eagle fellow. Can't wait to see the greys.

Bummer about the meds. They seem such a drag. My teenage son had to inject me this week - I'm sure he wasn't happy about it, but I'm just to chicken to do it myself- sweaty palms and all that.

Hope you're back on top of everything soon!

Michelle Basic Hendry said...

You do such incredible eyes!

LOL! You are so funny! A sense of humour makes all the crap more tolerable. I admire your ability to keep that up under the circumstances! You go, girl! You and my Mom - amaze me with your strength...

Jennifer Rose said...

thanks serena :)

cindy, thanks :) if i didn't have the injector where i can't see the needle I don't think I would be able to do it myself either :)

thanks michelle :) you have to laugh at it or it will just become too much for a person to deal with

2paw said...

That eagles is staring at me!!!
I hope your side effects settle down soon, I know they can be almost, but not quite, as bad as being poorly.